# SDR SWIA201436361

- Difficulty date: February 2, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 27,551 hours, 25,093 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON TOP LE INBD OF CTR HINGE CHAFED.  C-CHECK REPAIRED RT WING AILERON TOP LE INBD CTR HINGE CHAFE IAW REO.
